# SDR CA991209075

- Difficulty date: November 26, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 21,238 hours
- Engine: Pwa S3H1G
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Condition: Loose
- Location: Rod End
- Component: Flap Rod, C3CF1057
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRING OUT AN INDEPENDENT INSPECTION ON THE AILERON CONTROL SYSTEM, THE ENGINEER INVOLVED NOTICED THAT THERE WAS BLACK STAINING AROUND THE FLAP PUSH PULL ROD END FITTING. THE END FITTING WAS CHECKED AND FOUND TO BE LOOSE IN THE PUSH PULL ROD. THE ROD WAS REMOVED FROM THE AIRCRAFT, DISASSEMBLED, INSPECTED, RIVETS REPLACED AND RETURNED TO SERVICE. IT SHOULD BE NOTED THAT FAILURE OF THIS END FITTING COULD RESULT IN AN ASYMETRIC FLAP CONDITION
